# SDR CALA2014050500562

- Difficulty date: May 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 47,596 hours, 16,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EXIT SIGN & EMERGENCY LIGHT INOPERATIVE.  REPLACED FUSE IN POWER SUPPLY M1674 IAW AMM 33-51-06.  PERFORMED OPERATIONS CHECK OF R1 EXIT SIGN & EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL IAW 33-51-06.
